Alert archive / Louisiana / Special Weather Statements in 2012
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Jul 21, 2012, 1:49 PM CDT for Acadia Parish, Lafayette Parish, Saint Martin Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2012, 1:49 PM CDT (18:49 UTC)
- Expired
- Jul 21, 2012, 2:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Lake Charles, LA
Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 135 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170
WWUS84 KLCH 211849
SPSLCH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
149 PM CDT SAT JUL 21 2012
LAZ033-043>045-052-053-211945-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-
IBERIA LA-
149 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
ACADIA...VERMILION...IBERIA AND ST. MARTIN PARISHES UNTIL 245 PM
CDT...
AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF RAYNE TO 4 MILES EAST OF CATAHOULA...MOVING SOUTH AT 20
MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
CROWLEY...RAYNE...LAFAYETTE AND DUSON BY 155 PM...
RIDGE...ST. MARTINVILLE AND BROUSSARD BY 210 PM...
MORSE BY 215 PM...
INDIAN BAYOU AND YOUNGSVILLE BY 220 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 2996 9153 3000 9260 3033 9257 3029 9159
3026 9159 3025 9156 3025 9151
$$
TINGLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 12:46 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 21, 12:46 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1246 PM CDT SAT JUL 21 2012
.AVIATION...SHOWERS AND STORMS WILL AFFECT THE REGION THROUGH THE
REST OF TODAY AND INTO EARLY EVENING. LOWER CEILINGS AND VIS CAN
BE EXPECTED WITH ANY STORM ALONG WITH ERRATIC WINDS. KAEX WILL
EXPERIENCE RAIN FOR THE NEXT HR OR 2, BUT CLEAR AS THE CONVECTION
MOVES AWAY. TOMORROW MORE STORMS CAN BE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 1013 AM CDT SAT JUL 21 2012/
UPDATE...
SOUTH CENTRAL LOUISIANA HAS SEEN STORMS TRAINING ACROSS THIS
REGION WITH RAINFALL TOTALS ABOVE SIX INCHES... WITH SOME LOCATIONS
OVER VERMILION PARISH ABOVE 10 INCHES OVER THE LAST FEW DAYS.
STORMS WILL CONTINUE TO TRAIN ACROSS SOUTH CENTRAL LOUISIANA AND
THIS WILL RAISE THE THREAT OF FLOODING. WITH ALL THE CLOUD COVER
TODAY HAVE LOWER THE AFTERNOON TEMPS A BIT. OTHERWISE HAVE MADE
ONLY MINOR CHANGES TO THE ZONES.
PREV DISCUSSION... /ISSUED 633 AM CDT SAT JUL 21 2012/
DISCUSSION...
FOR THE 21/12Z TAF ISSUANCE.
AVIATION...
PREVAILING VFR CONDITIONS TO BEGIN THIS FORECAST TAF PACKAGE.
HOWEVER...SCATTERED NOCTURNAL SHOWERS HAVE DEVELOPED OVER
SOUTHWEST MISSISSIPPI AND SOUTHEAST LOUISIANA. THIS ACTIVITY IS
MOVING SOUTHWEST AND INTO SOUTH CENTRAL LOUISIANA. WILL PLACE VCSH
AT KLCH/KLFT/KARA TO ACCOUNT FOR THIS UNTIL ABOUT MID-MORNING WHEN
NOCTURNALS SHOULD DIMINISH.
LEFT OVER MID AND UPPER LEVEL CONVECTIVE CLOUD COVER MAY HINDER
DAYTIME HEATING SOME...WITH NEXT DEVELOPMENT OF SCATTERED SHOWERS
AND THUNDERSTORMS EXPECTED DURING THE LATE AFTERNOON INTO EARLY
EVENING HOURS. TRIED TO TIME THIS ACTIVITY WITH TEMPO GROUPS AT
EACH TAF SITE. DUE TO THE EXPECTED LATE DEVELOPMENT OF THE
ACTIVITY AND HIGH INSTABILITY...SOME OF THE STORMS AGAIN COULD
PRODUCE STRONG GUSTY WINDS.
RUA
PREV DISCUSSION... /ISSUED 358 AM CDT SAT JUL 21 2012/
SYNOPSIS...MCS RESPONSIBLE FOR SOME STRONG TSTMS DURING THE LATE EVENING
HAS MOVED OUT OVER THE GULF OFF THE UPPER TEXAS AND WESTERN
LOUISIANA COASTS. HIGH PRESSURE AT THE SURFACE CONTINUES TO RIDGE
IN FROM THE EAST OVER THE NORTHERN GULF WHILE A STATIONARY FRONTAL
BOUNDARY REMAINS JUST NORTH OF THE ARKLATEX. PRECIP CHANCES WILL
REMAIN ON THE HIGH SIDE OVER THE NEXT COUPLE OF DAYS AS AN
EASTERLY WAVE OR INVERTED TROF DEVELOPS OUT OF A WEAKNESS IN THE
UPPER LEVEL RIDGE. THIS WAVE OVER THE WESTERN GULF WILL HEAD WEST
INTO SOUTH TEXAS, KEEPING OUR AREA IN A VERY MOIST SECTOR.
SHORT TERM...WARMING AT H85 WITH UPPER SUBSIDENCE ON THE WESTERN
SECTOR OF THE WAVE HAS THE POTENTIAL FOR PRODUCING WARMER THAN
NORMAL TEMPS TODAY. THE BIG CAVEAT IS THE AMOUNT OF DEBRIS CLOUDS
LEFT IN THE ATMOSPHERE AND THE AFTERNOON CONVECTION SUPPRESSING
TEMPS. WILL GO WITH SUFFICIENT INSULATION TO NUDGE TEMPS ABOVE
GUIDANCE LEVELS AWAY FROM ACADIANA. SINCE DEW POINTS SHOULD BE
INTO THE LOW 70S, THIS WILL RESULT IN POTENTIAL HEAT INDICES
AROUND 105...BELOW ADVISORY THRESHOLD OF 108 BUT ABOVE WHAT WE'VE
BEEN ACCUSTOMED TO OVER THE LAST SEVERAL DAYS. STAYED CLOSE TO
GUIDANCE POPS WHICH WILL MEAN SCATTERED TSTMS THIS AFTERNOON.
LONG TERM...AFTER ANOTHER WET WEEKEND, WE SHOULD SEE A RECOVERY
TOWARDS MORE TYPICAL POPS DURING THE WORK WEEK AS RIDGING BUILDS
FROM THE SOUTHEASTERN STATES. SULTRY TEMPS THOUGH WITH RATHER HIGH HUMIDITIES
WITH THAT ACTIVE SEA-BREEZE PATTERN AFTERNOON CONVECTION WITH A
SOUTHERLY DEEP LEVEL FLOW CONTINUING OFF THE GULF.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 90 75 93 77 / 30 50 30 30 10
KBPT 75 88 76 93 76 / 30 40 30 30 10
KAEX 76 91 74 94 74 / 30 50 20 30 10
KLFT 78 86 73 92 76 / 40 50 20 30 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...
ST. MARY...UPPER ST. MARTIN...VERMILION.
TX...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 21, 10:04 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1004 AM CDT SAT JUL 21 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 1004 AM CDT SAT JUL 21 2012 ...FLASH FLOOD WATCH FOR PORTIONS OF ACADIANA THROUGH 9 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG HEATING WILL WORK ON A VERY MOIST AND CONDITIONALLY UNSTABLE ATMOSPHERE THIS AFTERNOON. SCATTERED TO NUMEROUS AFTERNOON THUNDERSTORMS COULD BRIEFLY PULSE TO SEVERE LIMITS WITH LOCALLY HEAVY RAINFALL AND DOWN-BURST WINDS THE MAIN CONCERN. DUE TO THE ALREADY SATURATED GROUND IN ACADIANA AND THE POSSIBILITY OF HEAVY RAIN AND SLOW STORM MOVEMENT A FLASH FLOOD WATCH IS IN EFFECT FOR VERMILION, LAFAYETTE, SAINT LANDRY, IBERIA, SAINT MARTIN, AND SAINT MARY PARISHES THROUGH 9 PM THIS EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR PORTIONS OF THE REGION TROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SIMILAR CONDITIONS WILL BE IN PLACE ON SUNDAY AS THE AREA WILL BE WITHIN A WET SECTOR OF AN INVERTED UPPER TROF HEADING WEST INTO TEXAS. THE COVERAGE OF AFTERNOON THUNDERSTORMS WILL BE OF A MORE TYPICAL VARIETY FOR SUMMERTIME DURING THE WEEK WITH AN ACTIVE SEA-BREEZE. .SPOTTER INFORMATION STATEMENT... ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY INDIVIDUAL REPORTS OF FLOODING OF SEVERE WEATHER. GMZ430-432-435-450-452-455-470-472-475-221000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1004 AM CDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON THUNDERSTORMS AS A WAVE IN THE EASTERLIES MOVES TO OUR WEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE EASTERLY WAVE WILL BE HEADING INTO TEXAS ON SUNDAY, KEEPING THE COASTAL WATERS IN THE MOIST SECTOR AND MAINTAINING SCATTERED THUNDERSTORM COVERAGE. AS WE GET INTO THE WORK WEEK, THUNDERSTORMS WILL DECREASE AS HIGH PRESSURE BUILDS IN. .SPOTTER INFORMATION STATEMENT... BARRING ANY ADDITIONAL CONVECTIVE COMPLEX DEVELOPMENT, NOT ANTICIPATING A NEED FOR SPOTTERS OUT OVER THE COASTAL WATERS.
In the hours before
Local storm report, Jul 21, 10:18 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1018 AM CDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM MARINE TSTM WIND LAKE CHARLES 30.21N 93.20W
07/20/2012 U60 MPH CALCASIEU LA PUBLIC
LAKE CHARLES RIVER PILOTS CALLED TO REPORT THAT A SHIP
BROKE LOOSE FROM THE DOCK DURING THE THUNDERSTORM. TIME
ESTIMATED UPON REPORT FROM CALLER.
&&
RDEALLocal storm report, Jul 21, 10:29 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1029 AM CDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG 3 SW LAKE CHARLES 30.18N 93.24W
07/20/2012 CALCASIEU LA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED TREES DOWN ON POWER LINES
ON MOBILE ST. TIME ESTIMATED BASED ON PREV REPORTS.
&&
RDEALLocal storm report, Jul 21, 10:35 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1035 AM CDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG 4 WSW LAKE CHARLES 30.19N 93.27W
07/20/2012 CALCASIEU LA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED A LARGE PINE TREE DOWN ON
A HOUSE.
&&
RDEALSpecial weather statement, Jul 21, 1:16 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
116 PM CDT SAT JUL 21 2012
LAZ031>033-042-043-211915-
ST. LANDRY LA-EVANGELINE LA-ALLEN LA-ACADIA LA-JEFFERSON DAVIS LA-
116 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE...
ALLEN...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 215 PM CDT...
AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 2 MILES EAST OF
HARMONY TO BASILE TO RICHARD TO 5 MILES SOUTH OF OPELOUSAS...MOVING
SOUTHWEST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MOWATA BY 125 PM...
KINDER AND BRANCH BY 140 PM...
LEBLANC...MAXIE AND IOTA BY 145 PM...
PINE ISLAND AND MIRE BY 200 PM...
FENTON AND EVANGELINE BY 210 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3071 9293 3054 9207 3026 9218 3013 9251
3022 9280 3044 9309 3059 9297
TINGLERSpecial weather statement, Jul 21, 1:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
149 PM CDT SAT JUL 21 2012
LAZ033-043>045-052-053-211945-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-
IBERIA LA-
149 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
ACADIA...VERMILION...IBERIA AND ST. MARTIN PARISHES UNTIL 245 PM
CDT...
AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF RAYNE TO 4 MILES EAST OF CATAHOULA...MOVING SOUTH AT 20
MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
CROWLEY...RAYNE...LAFAYETTE AND DUSON BY 155 PM...
RIDGE...ST. MARTINVILLE AND BROUSSARD BY 210 PM...
MORSE BY 215 PM...
INDIAN BAYOU AND YOUNGSVILLE BY 220 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 2996 9153 3000 9260 3033 9257 3029 9159
3026 9159 3025 9156 3025 9151
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:06 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 39 min |
| Jul 20, 7:19 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 56 min |
| Jul 20, 8:13 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 62 min |
| Jul 20, 8:21 PM CDT | Special Weather Statement | LCH | Allen | 54 min |
| Jul 20, 9:01 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 44 min |
| Jul 20, 9:25 PM CDT | Special Weather Statement | LCH | Cameron | 65 min |
| Jul 20, 9:47 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 43 min |
| Jul 20, 9:51 PM CDT | Special Marine Warning | LCH | 54 min | |
| Jul 20, 10:24 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 51 min |
| Jul 20, 10:30 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jul 20, 10:34 PM CDT | Special Marine Warning | LCH | 56 min | |
| Jul 20, 11:32 PM CDT | Special Marine Warning | LCH | 58 min | |
| Jul 21, 9:54 AM CDT | Flash Flood Watch | LCH | Lafayette, Saint Landry, Saint Martin | 6 hr |
| Jul 21, 12:18 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jul 21, 1:10 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 21, 1:16 PM CDT | Special Weather Statement | LCH | Acadia, Allen, Jefferson Davis | 59 min |
| Jul 21, 1:59 PM CDT | Special Weather Statement | LCH | Calcasieu, Jefferson Davis | 61 min |
| Jul 21, 2:10 PM CDT | Special Weather Statement | LCH | Cameron | 50 min |
| Jul 21, 2:36 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 54 min |
| Jul 21, 2:41 PM CDT | Special Weather Statement | LCH | Vermilion | 79 min |
| Jul 21, 2:48 PM CDT | Special Marine Warning | LCH | 117 min | |
| Jul 21, 3:19 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 41 min |
| Jul 21, 4:47 PM CDT | Special Marine Warning | LCH | 58 min | |
| Jul 21, 3:45 PM CDT | Special Weather Statement | LCH | Orange | 60 min |
| Jul 21, 4:32 PM CDT | Special Weather Statement | LCH | Jefferson | 58 min |
Nearby
Special Weather Statements in Louisiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.